# SDR N6WA2016100602

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 30,431 hours, 20,827 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Intermittent
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE INTERMITTENT.
